IJPAM: Volume 109, No. 1 (2016)

ON THE SOLUTION SET OF
MULTIVALUED FUZZY FRACTIONAL SYSTEMS

R. Ahmed$^1$, T. Donchev$^2$, A.I. Lazu$^3$, A. Nosheen$^4$, M. Rafaqat$^5$
$^{1,5}$Abdus Salam School of Mathematical Sciences
68-B, New Muslim Town, Lahore, PAKISTAN
e-mail: [email protected]
$^{2,3}$Department of Mathematics
``Al. I. Cuza'' University
Iaşi, 700506, ROMANIA
$^3$Department of Mathematics
``Gh. Asachi'' Technical University
Iaşi, 700506, ROMANIA
$^4$Department of Mathematics
University of Sargodha
Sargodha, PAKISTAN


Abstract. In this paper we investigate fuzzy fractional integral inclusions under compactness type conditions. We prove the existence of solutions when the right-hand side is almost upper semicontinuous. We also show that the solution set is connected. Finally, an application to fuzzy fractional differential inclusions is given.

Received: August 1, 2016

AMS Subject Classification: 34A07, 34G20

Key Words and Phrases: fuzzy fractional differential inclusions, Caputo derivative, measure of noncompactness

Download paper from here.




DOI: 10.12732/ijpam.v109i1.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 1
Pages: 49 - 66


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).